Skip to Main content Skip to Navigation
Journal articles

Lie algebras of infinitesimal CR automorphisms of weighted homogeneous and homogeneous CR-generic submanifolds of C^N

Abstract : We consider the significant class of homogeneous CR manifolds represented by some weighted homogeneous polynomials and we derive some plain and useful features which enable us to set up a fast effective algorithm to compute homogeneous components of their Lie algebras of infinitesimal CR automorphisms. This algorithm mainly relies upon a natural gradation of the sought Lie algebras, and it also consists in treating separately the related graded components. While classical methods are based on constructing and solving some associated pde systems which become time consuming as soon as the number of variables increases, the new method presented here is based on plain techniques of linear algebra. Furthermore, it benefits from a divide-and-conquer strategy to break down the computations into some simpler subcomputations. Also, we consider the new and effective concept of comprehensive Gröbner systems which provides us some powerful tools to treat the computations in the much complicated parametric case. The designed algorithm is also implemented in the Maple software, what required also implementing a recently designed algorithm of Kapur et al.
Document type :
Journal articles
Complete list of metadata

https://hal-universite-paris-saclay.archives-ouvertes.fr/hal-03286255
Contributor : Joël Merker <>
Submitted on : Wednesday, July 14, 2021 - 9:03:19 AM
Last modification on : Saturday, July 17, 2021 - 3:31:11 AM

File

46.pdf
Publisher files allowed on an open archive

Identifiers

Collections

Citation

Masoud Sabzevari, Amir Hashemi, Benyamin Alizadeh, Joël Merker. Lie algebras of infinitesimal CR automorphisms of weighted homogeneous and homogeneous CR-generic submanifolds of C^N. Filomat, University of Nis, 2016, 30 (6), pp.1387-1411. ⟨10.2298/fil1606387s⟩. ⟨hal-03286255⟩

Share

Metrics

Record views

8

Files downloads

6